Could strong dosage of antacids taken for heartburn lead to stomach ache and dizziness?
I've been having heartburn all the time lately and it was really bad today, I took a inch of antacids throughout the day, possibly more than I should have. Now I feel kind of dizzy and have a stomach ache and a head ache. could I have overdosed? And, is this a serious issue?
Hi. Antacids can not cause the enhancements of the symptoms you have. You need an Endoscopy and ultrasonography to rule out other problems or co-existing problems. ECG is also advisable . Yes this can be a serious issue; so the need of investigations.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]